# SDR ABXR200908240017

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,508 hours, 34,073 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 65187227
- Part serial: 435
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REPETITIVE INSP NR 1 ENG PYLON SUPPORT FITTING IAW SB 2000-5410A0 2000-19-24, HOLES I, J, K, AND L WERE VISUALLY FOUND ELEGONGATED AND HOLES WERE FOUND PREVIOUSLY OVERSIZED TO MAX ALLOWABLE DIA. 0.2817 INCH.  ENG MOUNT WAS REMOVED AND RE-INSTALLED A NEW MOUNT FITTING.  ITEM WAS RETURNED TO SERVICE.
